# SDR CALA0001618

- Difficulty date: October 21, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N35888
- Make and model: Doug DC-9-82
- Aircraft serial: 49117
- Aircraft time: 52,990 hours, 29,245 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT TIE DOWN TRACK IN AFT CARGO AREA CORRODED BETWEEN FS 1007 AND 1320.  THE TIE DOWN TRACK WAS REMOVED AND REPLACED IAW SRM 53-05, FIGURE 4G.
